Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 1, Pages 1-27

Reducible functional differential equations

1Department of Mathematics, University of Kentucky, Lexington 40506, Kentucky, USA
2Department of Mathematics, Pan American University, Edinburg 78539, Texas, USA

Received 5 December 1984

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. M. Shah and Joseph Wiener, “Reducible functional differential equations,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 1, pp. 1-27, 1985.